# SDR ASOA2014011509752

- Difficulty date: December 27, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,584 hours, 17,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 693 RBL 9.   REMOVED DAMAGED SEAT TRACK IAW AMM 53-00-49-000-801-803.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
